Order evaluation of products of subsets in finite groups and its applications. II

Z. Arad, M. Muzychuk

Research output: Contribution to journalArticlepeer-review

4 Scopus citations

Abstract

In this paper we give a new estimate of the cardinality of the product of subsets AB in a finite non-abelian simple group, where A is normal and B is arbitrary. This estimate improves the one given in J. Algebra 182 (1996), 577-603.

Original languageEnglish
Pages (from-to)4401-4414
Number of pages14
JournalTransactions of the American Mathematical Society
Volume349
Issue number11
DOIs
StatePublished - 1 Jan 1997
Externally publishedYes

ASJC Scopus subject areas

  • Mathematics (all)
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'Order evaluation of products of subsets in finite groups and its applications. II'. Together they form a unique fingerprint.

Cite this